# SDR 20010323CW011

- Difficulty date: February 28, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N63CE
- Make and model: Cessna 182S
- Aircraft serial: 18280357
- Engine: Lyc IO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: C1650310101
- Condition: Broken
- Location: Pilot Seat
- Part time: 1,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT LOCK CYLINDER PN C1650310101 ON PILOTS SEAT.  THE SHAFT ON CYLINDER BROKE WHERE IT GOES INTO THE FORK THAT ATTACHES TO SEAT BACK.
